Ecstasy 'pink love' poison warning from police and doctors
Doctors have joined police in a renewed warning about the dangers of illegal drug taking after two people needed hospital treatment.
North Wales Police said the "pink love" ecstasy tablets are being taken by partygoers on Anglesey.
Experts said the drugs have caused severe reactions in some users.
A similar warning was issued after the death of a 19-year-old man from Llangefni who is thought to have taken tablets known as "green apples".
Dr Linda Dykes, a consultant in emergency medicine at Ysbyty Gwynedd, Bangor, said: "In recent weeks we have seen a number of people brought into hospital as emergency cases after taking recreational drugs.
End Quote Dr Linda Dykes Ysbyty Gwynedd
Every time you take a street drug, you are trusting your health, or indeed your life, to chance”
"Some of these have suffered very severe reactions requiring admission to intensive care and one patient has sadly died."
Dr Dykes added there are "significant risks" to any drug misuse, especially when it involved drugs bought off the streets or from unregulated sources.
"Users will never actually know what they are taking, its strength or whether or not it is contaminated.
"Every time you take a street drug, you are trusting your health, or indeed your life, to chance."
Acting chief inspector Simon Barrasford of North Wales Police said partygoers were taking dangerous risks.
"I want to make it very clear that the consequences of taking these tablets can be fatal.
"If you have been given to have bought these drugs please do not take them - I ask that you hand them into the police so that they can be destroyed properly and safely.
"I am also asking parents with teenage children to be extra vigilant and to sit down with their sons and daughters and talk through the dangers of taking these drugs," he added.
Police first issued a warning about a deadly batch of ecstasy earlier in February when Thomas Jones, 19, from Llangefni, died after apparently taking the "green apples" drug.
Officers said his death could have been linked to another incident which left a Bangor man "extremely ill".